Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the Spectral Gap for Laplacians on Metric Graphs
Stockholm University, Faculty of Science, Department of Mathematics.
2013 (English)In: Acta Physica Polonica. A, ISSN 0587-4246, E-ISSN 1898-794X, Vol. 124, no 6, 1060-1062 p.Article in journal (Refereed) Published
Abstract [en]

We discuss lower and upper estimates for the spectral gap of the Laplace operator on a finite compact connected metric graph. It is shown that the best lower estimate is given by the spectral gap for the interval with the same total length as the original graph. An explicit upper estimate is given by generalizing Cheeger's approach developed originally for Riemannian manifolds.

Place, publisher, year, edition, pages
2013. Vol. 124, no 6, 1060-1062 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-107211ISI: 000339823100032OAI: oai:DiVA.org:su-107211DiVA: diva2:743887
Note

AuthorCount:1;

Available from: 2014-09-05 Created: 2014-09-05 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Kurasov, Pavel
By organisation
Department of Mathematics
In the same journal
Acta Physica Polonica. A
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 47 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf